MAUDE Adverse Event Report: Noris Medical Ltd PteryFit Implant; PteryFit Dental Implant

Noris Medical Ltd PteryFit Implant; PteryFit Dental Implant
Model Number NMAF4220
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026.On (b)(6) 2026, loosening of implant not related to bone ingrowth was verified.According to the information, the patient has hypertension, periodontitis.At the event, the patient experienced: pain.Observed during the event: mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
PteryFit Implant
Common Device Name
PteryFit Dental Implant
Manufacturer (Section D)
Noris Medical Ltd
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key50035733
Report Number3012141159-2026-00239
Device Sequence Number15929752
Product Code DZE
UDI-Device Identifier07290108817119
UDI-Public07290108817119
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/27/2026
Report Date (Section F) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMAF4220
Device Catalogue NumberNMAF4220
Device Lot Number9001749
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/09/2026
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient RaceBlack Or African American
Date Report Sent to FDA07/27/2026